# SDR AU010018

- Difficulty date: January 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2760 · Drag Control System
- Part: Bushing
- Condition: Corroded
- Location: Drag Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SPEED BRAKE CABLE INPUT QUADRANT CORRODED. THE FOLLOWING ITEMSWERE FOUND DETERIORATED: GROOVE OF PULLEY ASSEMBLY. WEB ADJACENT TO STOP PIN HOLE OF BRACKET. INTERNAL SPLINE OF LEVER. EXTERNAL SPLINE ON  SHAFT AND BUSHING. BEARING AND FOUND CORRODED AND ROUGH TO ROTATE
